Alphabetical List‎ > ‎S‎ > ‎

Carlos Segovia Fernandez

Carlos Segovia Fernandez, Spanish-born Argentine mathematician (Valencia, Spain 07 December 1937 – Buenos Aires 03 April 2007)
 
 

Authored 47 papers  


Gave relevant contributions to study of classical operators for Laguerre functions 

With R. Wheeden defined fractional square functions involving fractional derivatives 
 
With R.L. Wheeden introduced generalizations of Lusin function adapted to fractional integration study and showed that a multiplication commutator of a f function is regularizer of equal order to differentiability order of f function
 
With R.A. Macías generalized Fefferman-Stein theory for homogenous spaces
 

Eponym of Macías-Segovia metrization theorem  


CONTRIBUTIONS

With R. Testoni. One-sided strongly singular operators (2009)

A multiplier theorem for one-sided Hardy spaces. Proc. Royal Soc. Edinburgh Sect. A 139 (1), 2009

With S. Ombrosi & R. Testoni. An interpolation theorem between one-sided Hardy spaces. Ark. Mat. 44(2):335-48, 2006

With R. Macías. Weighted norm estimates for the maximal operator of the Laguerre functions heat diffusion semigroup. Studia Math. 172:149-67, 2006

With A.E. Gatto. Product rule and chain rule estimates for the Hajlasz gradient on doubling metric measures spaces. Colloq. Math. 105 (1):1924, 2006

With R. Macías. Heat-diffusion maximal operators for Laguerre semigroups with negative parameters. J. Funct. Anal. 229(2):300-16, 2005

With L. de Rosa. A substitute of harmonic majorization. Indiana Univ. Math. J. 48:1535-45, 1999

With L. de Rosa. Dual Spaces for one-sided weighted Hardy spaces. Rev. Un. Mat. Argentina 40:49-71, 1997

With E. Harboure & R. Macías. An extrapolation theorem for pairs of weights. Rev. Un. Mat. Argentina 40(3-4):37-48, 1997

With E. Harboure, R. Macías & J.L. Torrea. Some estimates for maximal functions on Kothe function spaces. Israel J. Math. 90:349-71, 1995

With J.L. Torrea. Higher order commutators for vector-valued Calderón-Zygmund operators. Trans. Amer. Math. Soc. 336:537-56, 1993

With R. Macías & J.L. Torrea. Singular integral operators with non-necessarily bounded kernels on spaces of homogeneous type. Adv. Math. 93:25-60, 1992

With J. Garcia Cuerva, E. Harboure & J.L. Torrea. Weighted inequalities for commutators of fractional and singular integrals. Publ. Matem. 35:209-35, 1991 

With E. Harboure & R.A. Macías. An extrapolation theorem for pairs of weights. Cuadernos Mat. Mecan. 2:87, 1987
With E. Harboure & R. Macías. A two weight inequality for the fractional integral when p=n/α. Proc. Amer. Math. Soc. 90:555-62, 1984

With R. Macías. A well behaved quasi-distance for spaces of homogeneous type. Trab. Matem. Ser 1 32 (1981)

With R. Macías. A decomposition into atoms of distributions on spaces of homogeneous type. Adv. Mathem. 33(3):271-09, 1979

With R. Macías. Weighted norm inequalities for parabolic fractional integrals. Studia Math. 61:279-91, 1977

With R. Macías. A maximal theory for generalized Hardy spaces (1978)

With N. Aguilera. Weighted norm inequalities relating the g*λ and the area functions. Studia Math. 61:293-03, 1971